# SDR AALA20120211TUL01

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STIFFENER CRACKED AT INBOARD END ABOVE PACK EXHAUST DUCT ON FORWARD SIDE OF BULKHEAD.  REPLACED STIFFENER PER AARD 51-10-05-REPAIR 1 AND BOEING DWG 111A1301.
